In this paper, we establish a fundamental asymptotic result for the solutions to second order linear nonautonomous neutral delay differential equations. By the use of a solution of the corresponding generalized characteristic equation, we transform the second order neutral delay differential equation into a first order neutral delay differential equation and then we utilize its generalized characteristic equation.
"An asymptotic result for second order linear nonautonomous neutral delay differential equations." Hiroshima Math. J. 40 (1) 47 - 63, March 2010. https://doi.org/10.32917/hmj/1270645082